# SDR CHQA200500021

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 12,353 hours, 9,452 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3083 - ROC-DCA - AFTER BOARDING THE AIRCRAFT TAXIED TO THE DEICE PAD FOR DEICING.  AFTER THREE MINUTES THE BLEEDS AND PACKS WERE TURNED ON AND THE AIRCRAFT DEPARTED NORMALLY.  DURING CLIMB OUT AT 10,000 FEET, A LAV SMOKE WARNING WAS ON EICAS.  THE FLIGHT ATTENDANT VERIFIED THERE WAS NO SMOKE OR IN THE CABIN OR THE LAV.  THE QRH WAS FOLLOWED AND THE MESSAGE EXTINGUISHED.  A VERY SLIGHT SMELL OF GLYCOL WAS NOTED.  THE AIRCRAFT RETURNED TO FIELD IN ROC FOR A NORMAL LANDING.  MAINTENANCE PERFORMED FIM TASK 72-00-00-810-814.  OPERATED BOTH PACKS WITH THE ENGINES AND APU RUNNING.  COULD NOT DUPLICATE THE SMELL OR SMOKE.  OPS CHECK GOOD WITH NO DEFECTS NOTED.
